# SDR 96FDEA00530

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FRAME 500 ABOVE STR 24L HAS A 1 INCH BY .5 INCH HOLE TORN THROUGH TOP OF FRAME.  REPAIRED PER FEDEX SRM 51-40-03.
